MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACORA VACUUM ASSISTED BIOPSY SYS; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VACORA VACUUM ASSISTED BIOPSY SYS; BIOPSY INSTRUMENT
Model Number VB10118US
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one reported events, the devices was returned to bd and evaluated.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction events.A review of the events indicated that model vc10118us biopsy instrument allegedly a red plastic piece was found on the tip of the needle when opening the package.These reports were received from various sources.Of the one did not involved patients with no reported patient contact.The patients age and weight not provided.Of the reported patients was female.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model vb10118us biopsy instrument allegedly had a red plastic piece was found on the tip of the needle when opening the package.This report was received from one source.Of the one event, did not involve patient.The patients age and weight was not provided.The patient was female.
 
Additional Manufacturer Narrative
For the one reported event, the device was returned to bd and evaluated.The company is still investigating the issue at this time.
 
Additional Manufacturer Narrative
For the one reported malfunction, the device was returned to bd and evaluated.The company is still investigating the issue at this time.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model vb10118us biopsy instrument allegedly a red plastic piece was found on the tip of the needle when opening the package.This report were received from a single source.There was no reported patient contact.The patient was a female; age and weight were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number was not provided, therefore a lot history review will not be performed.For the one reported malfunction, the device was returned to bd and foreign material was identified.The definitive root cause is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VACORA VACUUM ASSISTED BIOPSY SYS
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8489070
Report Number2020394-2019-00243
Device Sequence Number19505530
Product Code KNW
UDI-Device Identifier00801741079320
UDI-Public(01)00801741079320
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVB10118US
Device Catalogue NumberVB10118US
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer04/08/2019
09/30/2019
12/31/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date04/08/2019
10/18/2019
01/20/2020
Patient Sequence Number1